MathSciNet Relay Station
MathSciNet bibliographic data
MR1475178 65D20 (41A60)
Temme, N. M. Numerical algorithms for uniform Airy-type asymptotic expansions. Numer. Algorithms 15 (1997), no. 2, 207–225.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement